Factorable surfaces in 3-Minkowski space
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 155-169
Printed January 1, 2009
Huihui Meng and Huili Liu
Northeastern University
Abstract : In this paper, we mainly discuss factorable surfaces in 3-dimensional Minkowski space and give classification of such surfaces whose mean curvature and Gauss curvature satisfy certain conditions.
Keywords : Minkowski space, factorable surface, mean curvature, Gauss curvature
MSC numbers : 53B30, 53A35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd